# SDR ASAA2022092840087

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,158 hours, 10,499 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0330781
- Condition: Out Of Limits
- Location: #1 Engine
- Part time: 33,155 hours, 10,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010, #1 ENG FAN BLADE LUBE #24 FAN BLADE CU-NI-IN COATING MISSING BEYOND LIMITS ON CC SIDE. GROUNDED - YES. REMOVED AND REPLACED #24 FAN BLADE AND PAIRED POSITION #12 PER ASA T/C 78472010. FAN BLADE ASSY REMAP ACCOMPLISHED. SEE BLAMAP RESULT ATTACHED TO T/C 78472010. RESET REAR CONE BALANCE WEIGHTS TO NOMINAL POSITION FOR VIBE SURVEY.
